Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 158130, 10 pages
http://dx.doi.org/10.1155/2013/158130
Research Article

A Research on a Certain Family of Numbers and Polynomials Related to Stirling Numbers, Central Factorial Numbers, and Euler Numbers

Department of Mathematics, Hannam University, Daejeon 306-791, Republic of Korea

Received 28 June 2013; Accepted 23 August 2013

Academic Editor: Ch. Tsitouras

Copyright © 2013 J. Y. Kang and C. S. Ryoo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Açikgöz, D. Erdal, and S. Araci, “A new approach to q-Bernoulli numbers and q-Bernoulli polynomials related to q-Bernstein polynomials,” Advances in Difference Equations, vol. 2010, Article ID 951764, 9 pages, 2010. View at Google Scholar · View at MathSciNet
  2. A. Bayad, “Modular properties of elliptic Bernoulli and Euler functions,” Advanced Studies in Contemporary Mathematics, vol. 20, no. 3, pp. 389–401, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. N. K. Govil and V. Gupta, “Convergence of q-Meyer-König-Zeller-Durrmeyer operators,” Advanced Studies in Contemporary Mathematics, vol. 19, no. 1, pp. 97–108, 2009. View at Google Scholar · View at MathSciNet
  4. M.-S. Kim and S. Hu, “On p-adic Hurwitz-type Euler zeta functions,” Journal of Number Theory, vol. 132, no. 12, pp. 2977–3015, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  5. G. Liu, “The D numbers and the central factorial numbers,” Publicationes Mathematicae Debrecen, vol. 79, no. 1-2, pp. 41–53, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Ozden and Y. Simsek, “A new extension of q-Euler numbers and polynomials related to their interpolation functions,” Applied Mathematics Letters, vol. 21, no. 9, pp. 934–939, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S.-H. Rim, K. H. Park, and E. J. Moon, “On Genocchi numbers and polynomials,” Abstract and Applied Analysis, vol. 2008, Article ID 898471, 7 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S.-H. Rim, J.-H. Jin, E.-J. Moon, and S.-J. Lee, “Some identities on the q-Genocchi polynomials of higher-order and q-Stirling numbers by the fermionic p-adic integral on p,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 860280, 14 pages, 2010. View at Google Scholar · View at MathSciNet
  9. C. S. Ryoo, “A numerical computation on the structure of the roots of q-extension of Genocchi polynomials,” Applied Mathematics Letters, vol. 21, no. 4, pp. 348–354, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Y. Simsek, V. Kurt, and D. Kim, “New approach to the complete sum of products of the twisted (h,q)-Bernoulli numbers and polynomials,” Journal of Nonlinear Mathematical Physics, vol. 14, no. 1, pp. 44–56, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Y. Simsek, “Generating functions of the twisted Bernoulli numbers and polynomials associated with their interpolation functions,” Advanced Studies in Contemporary Mathematics, vol. 16, no. 2, pp. 251–278, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Simsek, “Twisted (h,q)-Bernoulli numbers and polynomials related to twisted (h,q)-zeta function and L-function,” Journal of Mathematical Analysis and Applications, vol. 324, no. 2, pp. 790–804, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  13. Z.-H. Sun, “Congruences for sequences similar to Euler numbers,” Journal of Number Theory, vol. 132, no. 4, pp. 675–700, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H. M. Srivastava, B. Kurt, and Y. Simsek, “Some families of Genocchi type polynomials and their interpolation functions,” Integral Transforms and Special Functions, vol. 23, no. 12, pp. 919–938, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Y. Simsek, “Generating functions for generalized Stirling type numbers, Array type polynomials, Eulerian type polynomials and their applications,” Fixed Point Theory and Applications, vol. 2013, article 87, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Y. Simsek, A. Bayad, and V. Lokesha, “q-Bernstein polynomials related to q-Frobenius-Euler polynomials, l-functions, and q-Stirling numbers,” Mathematical Methods in the Applied Sciences, vol. 35, no. 8, pp. 877–884, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. R. Dere, Y. Simsek, and H. M. Srivastava, “A unified presentation of three families of generalized Apostol type polynomials based upon the theory of the umbral calculus and the umbral algebra,” Journal of Number Theory, vol. 133, no. 10, pp. 3245–3263, 2013. View at Publisher · View at Google Scholar · View at MathSciNet